# SDR CALA2025090508495

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N492UA
- Make and model: Airbus A320-232
- Aircraft serial: 1755
- Aircraft time: 66,869 hours, 29,189 cycles
- System (JASC): 3300 · Lighting System
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT SIGN ON OVER WING AND OVER MCD STAYS ILLUMINATED ALL OTHER LTS REMAIN EXTIGUISHED TURNED OFF EMEGENCY LIGHT SWITCH AND PERFORMED FULL CIDS SYSTEM RESET. EMERGENCY LIGHTS EXTINGUISHED. CYCLED SWITCH IN ALL POSITIONS 3 TIMES. ALL EMERGENCY LIGHTS NOW OPERATE NORMALLY. REF AMM 33-51-00/501. NO PRIOR HISTORY.
